Sample Agenda*

(*Please note that this agenda is only a guideline, and that agendas
are uniquely built around each summit).

9:00 – 9:15am Registration and Networking Continental Breakfast

9:15 – 9:30am Welcome: What to Expect Today, The Art of Ask and Offers

9:30 – 10:45am Who’s in the Room: 1 minute or less each

State your:

1. Name

2. Title/Organization

3. Geographic Location

4. Ask (what are you needing?)

A2V Categories:

  • Capital
  • Strategic Partners
  • Exit Strategy
  • Board Seat
  • Client/Business Development
  • Media/Speaking/Book Opportunities

10:45 – 11:00am Break

11:00 – 12:00pm Deal Making Session #1

12:00 – 12:30 pm Sample Speaker

12:30 – 1:30pm Lunch/Breakouts

1:30 – 2:30pm Deal Making #2

2:30 – 2:45pm Nutrition Break

2:45 – 3:15pm Deal Making #3 AND/OR Think Tank: Ways that Women Can Advance Women

Group 1 (2 sections) Inside Organizations

Group 2 (2 sections Leveraging the Alley to the Valley Community to Continue the Deal-making

30 minutes groups meet and collect ideas

30 minutes groups share ideas with the full group

3:15 – 3:45pm Full Group Sharing—What is one, important take-away from today

4:45pm Closing

5:00pm Networking on your Own